# SDR ABXA040224

- Difficulty date: June 4, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 73,335 hours, 26,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1440, LONGERON 29 RIGHT REQUIRED PERMANENT REPAIR.  PERMANENT REPAIR ACCOMPLISHED IAW REA D853-49148MR.
